MAUDE Adverse Event Report: Corin Ltd MetaFix; MetaFix Femoral Stem

Corin Ltd MetaFix; MetaFix Femoral Stem
Model Number 579.1004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Metafix / trinity dual mobility revision of the stem, biolox delta ceramic head and ecima insert after approximately 1 year and 2 months due to a femoral peri-prosthetic fracture (patient experienced a fall).
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information including patient activity level, weight and medical history, post primary and pre-revision x-rays,operative notes (primary and revision), did the patient follow correct post-op protocol, what was the patient doing at the time of the fall and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
MetaFix
Common Device Name
MetaFix Femoral Stem
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50802561
Report Number9614209-2026-00121
Device Sequence Number10610481
Product Code LZO
UDI-Device Identifier05055196900738
UDI-Public05055196900738
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number579.1004
Device Catalogue NumberNot applicable
Device Lot Number523482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX Delta Ceramic Head: 104.2810, 571257.; Trinity DM ECiMa Insert: 325.04.042, 522271.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale